I had Leep a month and half ago. I wasn't bleeding initially but about 2 weeks afterward I was bleeding like crazy. Very large clots (the size of my hand) and filling a pad in less than 10 minutes. I had to go to emerg and then back in the OR and they had to stitch me up. 2 weeks after that, the same thing only this time, my doc put some stuff on my cervix to stop the bleeding. Can anyone who has been through this shed some light on if they went thru the same thing and how did it stop? I am supposed to start my period in a couple of days and wish it wouldn't come because I've been bleeding for a month and a half and am tired of all this. Please someone out there tell me how this all stops for good and when they returned to a normal life?
Sorry to hear you are experiencing this too. I hemorrhaged 36 hours after my LEEP. I had emergecny repair work where they packed my vagina with gauze for 12 hours. After this was removed, I laid on my back for 96 hours to make sure it would not happen again, and it did not. I think the pressure of the packing made all the difference. I hope it works for you!
I had my LEEP done two weeks ago today. I have been bleeding since then. I went into my OB/GYN today for my 2 week follow up and asked when I would stop bleeding. He took a look and said that I was real raw and that I had a piece of flesh hanging and that it was most likly caused by the pack of gauze falling out. He got it to somewhat stop but said that if the bleeding does not stop in two weeks to come back. So here we go for another two weeks. Yuk!
Does anyone know how long you have post leep discharge for???? I had a leep done in 2000 and had no complications, very little discharge etc..... Now 7 years later my pap came back abnormal again with severe dysplasia warranting another leep. I had my leep in July and again, things were fine, little discharge etc.... Well all of a sudden in January I started having a brown discharge everyday. It isn't a lot but its enough to be annoyed and embarassed. Sometimes cramps accompany it and sometimes it doesn't. The discharge tends to get worse after I've had sex but is still existent on a daily basis. It is now May. I have been on the same birth control pill for the last 5 years and have never had a problem with it so I don't think it can be that. I am 38 years old. I called my doctor and they had me go for an ultrasound which showed fibroids and they said this could cause abnormal bleeding but it was unlikely bases on the size of my fibroids. Can this STILL be a post leep thing going on 7 months later???? My last follow up pap came back abnormal but I was told it wasn't a bad abnormal and my next follow up is the end of May. I am keeping my fingers crossed that I won't have to have another LEEP. I've already had 2 and there is never peace of mind. I thought I was in the clear after the first one and then I needed another one 7 years later. I hold my breathe everytime I go b/c I'm afraid of the results. This really sucks! All I know is this constant brown discharge is driving me crazy! Help!!
Lanespoli, I doubt the bleeding (7 months later) is from the LEEP. It makes me think there is something else going on.
May I ask you a few questions? Do you know why your doctor chose to perform a LEEP? What had prior diagnosis indicated? f you haven't received copies of your pathology reports, I suggest you ask for copies. I also highly suggest that you go into your doctor (hopefully it is a gynecologist) and see if he/she will perform a colposcopy and ECC. The colposcopy looks at the exocervix with a microscope after the vault has been swabbed by a mild acid wash. The acid wash emphasizes any dysplasia. The ECC stands for endocervical curettage. It scrapes the cervical canal to check for atypical cells.
My doctor performed the leep after I had the colposcopy. I guess the dysplasia was quite severe so they said the leep had to be done again. The same thing happened the first time I had it. I didn't think my discharge was leep related but I can't think of any other reason for it. I had an ultrasound and they said everything looked good (except for seeing the fibroids). The pill I'm on is Seasonale (the 3 month pill) which again I've been on for 5 years without any problems. Maybe you can't take that pill for that many years without your body eventually turning on it. I have my yearly tomorrow so I hope to find out more info then. I may just go off the pill and see if that alleviates the spotting. I'm also keeping my fingers crossed that my pap comes back normal this time. I don't want another LEEP!! And can anyone tell me why Guardisil can't be used on older woman??????? I would really like the shot to perhaps stop any new strains from developing into cervical cancer that I don't have yet in the event that someday I may contract. This is really sucky!! And yes, it was a gynocologist that I saw and that did both procedures.
No problem asking me questions, ask away! I appreciate any insight anyone may have!
I had this problem also and was terrified. The large clots made me feel sick and ended up getting blood all over my bed! Was awful so I know how you feel. I bled for 6weeks in total and it was hell.[QUOTE=valleygirl74;3550878]Can anyone help me? I also had the stuff put on my cervix but didnt really help at all and I ended up anemic due to loss of blood.
Thankfully it started to slow down and my period was heavy but the clots had stopped so I did feel better.
Hang in there and in a few weeks you will find you are back to normal. I know its horrible and frightening but it will stop in time and your period might be slightly heavier but not too much.
i ended up really sore as well due to constantly wearing sanitary pads which was a nuisance.
Went for my yearly today and hopefully, final check after having the leep done last year. I was told by my gynocologist today that the spotting seems to be related to the Seasonale. Apparently, being on the pill for a long period of time can make the uterine lining extremely thin which will create a light discharge between periods as I have had. She suggested switching to a higher estrogen pill because the Seasonale has a low dose. With the different pill she also suggested taking an Estrogen pill once a day for 30 days only to re-build up my uterine lining or I can take a break from the pill to build it up. She said there was no problem continuing the pill and that being on the pill for a long period of time doesn't have any complications. I am 39 years old and my body is changing which could be why my uterine lining has thinned so much from the pill. There was no mention of the pill causing cervical cancer and I haven't been able to find any mention of that on the internet either.
I think I'm going to take a break from the pill for a while. I'd like to have children anyway and as long as this pap comes back normal I think it'd be a good time to start trying! Thanks for all the input!